# SDR AALA202209142754

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737
- Aircraft serial: 31262
- Aircraft time: 15,771 hours, 6,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT ASSEMBLY AT ROW 17 RIGHT HAND SIDE BROKEN. COVER WILL NOT STAY ON. FOUND EXIT ROW LIGHT ASSEMBLY AT ROW 16 RIGHT HAND SIDE LOOKING FORWARD BROKEN. REMOVED AND REPLACED EXIT LIGHT SIGN ASSEMBLY AT ROW 16 RIGHT HAND SIDE LOOKING FORWARD IN ACCORDANCE WITH AMM 33-51-01.
